View : 18 Download: 0

Subscalarity of (p,k)-quasihyponormal operators

Title
Subscalarity of (p,k)-quasihyponormal operators
Authors
Jung S.Ko E.Lee M.-J.
Ewha Authors
고응일
SCOPUS Author ID
고응일scopus
Issue Date
2011
Journal Title
Journal of Mathematical Analysis and Applications
ISSN
0022-247XJCR Link
Citation
vol. 380, no. 1, pp. 76 - 86
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
In this paper, we show that every (p,k)-quasihyponormal operator has a scalar extension and give some spectral properties of the scalar extensions of (p,k)-quasihyponormal operators. As a corollary, we get that such an operator with rich spectrum has a nontrivial invariant subspace. Finally, we prove that the sum of a p-hyponormal operator and an algebraic operator which are commuting is subscalar. © 2011 Elsevier Inc.
DOI
10.1016/j.jmaa.2011.02.063
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE